# SDR HALA2015041900087

- Difficulty date: April 19, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N493HA
- Make and model: Boeing 717-200
- Aircraft serial: 55184
- Aircraft time: 16,558 hours, 16,959 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 237
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FS 237 FLOORBEAM BETWEEN LBL 13 AND RBL 18 BROKEN.  REMOVED, FABRICATED AND INSTALLED FLOORBEAM AT STA 237 BETWEEN LBL 13 AND RBL 18 IAW SRM 51-41-05 & DWG 5930544.
